# SDR HALA2019011700029

- Difficulty date: January 16, 2019
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 3,804 hours, 874 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SUP - MX STATUS MSG SMOKE DISPLAYED (CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY SMOKE (WITH MOD 30354 OR WITH MOD 33100). PERFORMED TSM 26-16-00-810-821-A, NO FAULTS DETECTED. MAINT STATUS "SMOKE" GOES OUT OF VIEW. OK TO CONTINUE IN SERVICE.
